# SDR ARWA980411

- Difficulty date: April 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N791AL
- Make and model: Doug DC-8-62
- Aircraft serial: 46150
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Bent
- Location: Bs 300
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FOUND RIGHT HAND FS 300, RIB BENT, CUSP ANGLE AREA.  CUT OUT DAMAGED SECTION OF FRAME.  INSTALLED NEW SECTION OF FRAME IN ACCORDANCE WITH DOUGLAS AIRCRAFT COMPANY, SRM 53-2-0.  WORK ACCOMPLISHED UNDER ARROW AIR FORM M3A, WORK ORDER 970101, ITEM NR 0014, CONTROL NR 5009.
